Quasisimilarity and injective $p$-quasihyponormal operators
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 653-659
Printed September 1, 2005
Young Jin Woo
Seoil College
Abstract : In this paper it is proved that quasisimilar $n$-tuples of tensor products of injective $p$-quasihyponormal operators have the same spectra, essential spectra and indices, respectively. And it is also proved that a Weyl $n$-tuple of tensor products of injective $p$-quasihyponormal operators can be perturbed by an $n$-tuple of compact operators to an invertible $n$-tuple.
Keywords : quasisimilarity, $p$-quasihyponormal operator
MSC numbers : 47B20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd